MAUDE Adverse Event Report: VYAIRE MEDICAL SUPERNO2VA SATELLITE KIT MEDIUM; RESUSCITATION DEVICES

VYAIRE MEDICAL SUPERNO2VA SATELLITE KIT MEDIUM; RESUSCITATION DEVICES
Model Number SUPERNO2VA SATELLITE KIT MEDIUM
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not available for return, as it was discarded due to possible covid-19 contamination.Also photos was not provided by the customer.No further evaluation can be completed at this time.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the superno2va satellite kit medium experienced multiple tears in bags where they have been creased in packages.The reported issue was detected during patient use.The customer confirmed that there was no patient harm associated with the reported event.

Brand Name
SUPERNO2VA SATELLITE KIT MEDIUM
Common Device Name
RESUSCITATION DEVICES
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key11024385
Report Number8030673-2020-00135
Device Sequence Number3548768
Product Code OEV
UDI-Device Identifier10190752145443
UDI-Public(01)10190752145443(17)220731(10)0004130365
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPERNO2VA SATELLITE KIT MEDIUM
Device Catalogue NumberSSM-20
Device Lot Number0004130365
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1